# SDR BEFA200800001

- Difficulty date: April 4, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N741PA
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24737
- Aircraft time: 55,899 hours, 19,731 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1720
- Part time: 55,899 hours, 19,731 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO AFT SECTION CABIN FLOOR, ANGLE SUPPORT AT STATION 1720 LBL 35 INCHES, HAS CORROSION.  CORROSION WAS OUT OF LIMITS IAW SRM.  NEW ANGLE HAD TO BE FABRICATED, HEAT TREATED, PRIMED, AND INSTALLED.
